Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Seiberg-witten equations, end-periodic dirac operators, and a lift of Rohlin's invariant

Seiberg-witten equations, end-periodic dirac operators, and a lift of Rohlin's invariant

Thumbnail Image
Download
Name

Mrowka_Seiberg-witten equations.pdf

Size

426.9 KB

Format

Adobe PDF

Checksum (MD5)

f3296ba19c77bb88f9629eec30de28f9

Author(s)
Mrowka, Tomasz S.
•
Ruberman, Daniel
•
Saveliev, Nikolai
Date Issued
June 2011
Journal
Journal of Differential Geometry
Publisher
International Press of Boston, Inc.
Citation
Mrowka, Tomasz et al. “Seiberg-witten equations, end-periodic dirac operators, and a lift of Rohlin's invariant.” Journal of Differential Geometry 88 (2011): 333–377.
Version
Author's final manuscript
Abstract
We introduce a gauge-theoretic integer valued lift of the Rohlin invariant of a smooth 4-manifold X with the homology of S[superscript 1]×S[superscript 3]. The invariant has two terms: one is a count of solutions to the Seiberg–Witten equations on X, and the other is essentially the index of the Dirac operator on a non-compact manifold with end modeled on the infinite cyclic cover of X. Each term is metric (and perturbation) dependent, and we show that these dependencies cancel as the metric and perturbation vary in a generic 1-parameter family.
Description
Author Manuscript: 4 Apr 2011
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Creative Commons Attribution-Noncommercial-Share Alike 3.0
http://creativecommons.org/licenses/by-nc-sa/3.0/
Persistent DSpace Link
http://hdl.handle.net/1721.1/80399
DOI of Published Version
http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&page=toc&handle=euclid.jdg/1320067645
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.